Possible effects of an overdose with Diclegis (doxylamine and pyridoxine) include confusion, a fast heart rate, and difficulty passing urine. If you believe you have taken too much of this drug, seek medical attention right away. Treatment may involve administering activated charcoal, pumping the stomach, and providing supportive care to treat any symptoms that occur.
Diclegis® (doxylamine and pyridoxine) is a prescription medication used to treat nausea and vomiting due to pregnancy. As with any medication, it is probably possible to take too much Diclegis.
The specific effects of an overdose would likely vary, depending on a number of factors, including the Diclegis dosage and whether it was taken with any other medications or substances.
Possible symptoms of a Diclegis overdose may include but are not limited to:
- Dry mouth
- Dilated pupils (widening of the pupils)
- A fast heart rate (tachycardia)
- Flushing (sudden warmth and redness of the face, neck, and chest)
- Nausea and vomiting
- Difficulty passing urine
- Hallucinations (seeing or hearing things that are not real)
- Potentially dangerous breakdown of muscle fibers (known medically as rhabdomyolysis)
- Kidney failure
- An abnormal heart rhythm (arrhythmia)
Diclegis is a delayed-release medication, which means the active ingredients are released from the tablet and absorbed into the body after the medication has been in the body awhile (usually after it passes through the stomach). Therefore, the effects of an overdose may not be immediately apparent, and may instead take time to appear.